# SDR DALA2024032603793

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 88,017 hours, 41,074 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A PUNGENT ODOR ON DECENT BELOW 10000' - DID NOT REPORT IT UNTIL LANDING - WE DID NOT NOTICE AN ODOR UNTIL TAXI INTO THE GATE ODOR SEEMED TO SMELL LIKE OIL- MAINTENANCE NOTICED THE SMELL WHEN THEY BOARDED AS WELL AS OUR REPLACEMENT FLIGHT ATTENDANTS.  T/S, FOUND HYD FLUID COMING FROM A/C DRAINS UNDER FWD CARGO. REMOVED FWD CARGO AFT BULKHEAD PNLS AND FOUND HYD FLUID POOLING IN KEEL BEAM AREA. REMOVED FLOOR PNLS IN FWD CARGO FOUND HYD PRESS LINE TO CARGO DOOR VLV CCLOSED FWD CARGO FLOOR PNLS & AFT BULKHEAD PNLS AND REINSTALLED WTB PANELS 191KB, 192KB, 197BB.RACKED. ACCOMPLISHED PERMANENT REPAIR OF HYD LINE. LK CHK GOOD. C/W W/C 2100-2005.
